×

zbMATH — the first resource for mathematics

Locally convex spaces with the \(B(J)\)-property. (English) Zbl 0107.32402
Math. Ann. 146, 413-422 (1962); Berichtigung ibid. 149, 462 (1963).

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Banach, S.: Théorie des Opérations Linéares. Warsaw 1932.
[2] Bourbaki, N.: Eléments de Mathématique, Espaces vectoriels topologiques. Chapitres I?V, Livre V. Paris 1953, 1955. · Zbl 0050.10703
[3] Day, M. M.: Normed Spaces. Berlin 1958. · Zbl 0082.10603
[4] Dieudonné, J., etL. Schwartz: La dualité dans les espaces (F) et (LF). 61-101. Ann. Inst. Fourier, Grenoble (1950).
[5] Grothendieck, A.: Sur les espaces (F) et (DF). Summa Bras. Math. t.3, 57-123 (1954). · Zbl 0058.09803
[6] Husain, T.:S-spaces and the open mapping theorem. To be published in the Pacific J. Math. · Zbl 0106.30604
[7] Husain, T., andM. Mahowald: Barrelled spaces and the open mapping theorem. To be published in the Proc. Am. Math. Soc. · Zbl 0112.37604
[8] Kelley, J. L.: Hypercomplete linear topological spaces. Michigan Math. J.5, 235-246 (1958). · Zbl 0085.31903 · doi:10.1307/mmj/1028998069
[9] Pták, V.: Completeness and the open mapping theorem. Bull. soc. math. France86, 41-74 (1958). · Zbl 0082.32502
[10] Robertson, A. P., andW. Robertson: On the closed graph theorem. Proc. Glasgow Math. Ass.3, 9-12 (1956). · Zbl 0073.08702 · doi:10.1017/S2040618500033372
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.